Bulletin of the Belgian Mathematical Society - Simon Stevin

On generalized quadrangles with some concurrent axes of symmetry

Koen Thas

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 9, Number 2 (2002), 217-243.

Dates
First available in Project Euclid: 10 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1102715101

Digital Object Identifier
doi:10.36045/bbms/1102715101

Mathematical Reviews number (MathSciNet)
MR2017078

Zentralblatt MATH identifier
1042.51005

Subjects
Primary: 51E12: Generalized quadrangles, generalized polygons

Keywords
Generalized quadrangle axis of symmetry translation generalized quadrangle

Citation

Thas, Koen. On generalized quadrangles with some concurrent axes of symmetry. Bull. Belg. Math. Soc. Simon Stevin 9 (2002), no. 2, 217--243. doi:10.36045/bbms/1102715101. https://projecteuclid.org/euclid.bbms/1102715101


Export citation